MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE QUADRA MP; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE QUADRA MP; NO MATCH
Model Number PM3160
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference number: 2017865-2024-01749.It was reported that the patient presented for a generator change procedure due to normal battery depletion.During the procedure, it was noted that the chronic left ventricular (lv) lead exhibited an elevated capture threshold.The physician intended to replace the lv lead.During the replacement, it was found that the guidewire was failing to be removed from the new lv lead.An additional attempt to remove the guidewire damaged the new lv lead.Thus, no new lv lead was implanted.Programming changes were made on the chronic lv lead to address high capture threshold.When the physician attempted to connect the chronic lv lead to the new pacemaker, it was found that the pacemaker setscrew exhibited loose connections.The pacemaker was not used.The physician continued with second new pacemaker and completed the procedure.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of could not tighten or engage the setscrew was not confirmed.Analysis revealed the user of the torque wrench was not making contact with the setscrew.The setscrew has a new untouched appearance.The user was not making contact with the setscrew.The device was found normal.

Brand Name
ALLURE QUADRA MP
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18568151
Report Number2017865-2024-01748
Device Sequence Number7159890
Product Code NIK
UDI-Device Identifier05414734509084
UDI-Public05414734509084
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberPM3160
Device Lot NumberP000152304
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2024
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown